Volume 16, No 2, 2009, P. 3-15
Ts. C.-D. Batueva
Arithmetical closure of two dimensional toeplitz words
The arithmetical closure of a word is the set of all subwords of its arithmetical subsequences. In this paper we study the arithmetical closure of two-dimensional Toeplitz words. We find an explicit formula for the arithmetical complexity for some set of Toeplitz words.
Keywords: complexity, arithmetical complexity, two dimensional words, Toeplitz’s words.
Batueva Tsyndyma Chimit-Dordjievna 1
1. Novosibirsk State University,
2 Pirogov St., 630090 Novosibirsk, Russia